# SDR SWIA202157933

- Difficulty date: March 3, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 46,271 hours, 39,666 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DENTS IN AREA BELOW AND BEHIND LOW PRESSURE AIR ACCESS DOOR. PLEASE PLOT, MAP, AND EVALUATE DAMAGE. IF FOUND WITHIN LIMITS, ELIMINATE ALL EVIDENCE OF DAMAGE USING AIRCRAFT STANDARD PRACTICE/PROCEDURES.      (C-CHECK RO 5/3/2021)    CUT OUT DAMAGE AND PERFORMED DOUBLER / TRIPLER REPAIR AS PER. MHIRJ REO 601R-53-61-7635 REV. -- DATED 2021-04-26 & CRJ 200 SRM 51-42-22. COMPLIED WITH 51-900-1003. SEE CONTINUE CARDS FOR DETAILS. C/W TASK CARD 51-900-1003-SKY, ALL CHECKS GOOD.
